# SDR FDKA200703121

- Difficulty date: March 14, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,616 hours, 14,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6116 PFN-MCO (1705 PHX LCL).  MAIN CABIN DOOR HARD TO OPEN.  MX PERFORMED RIG AND REMOVED AND REPLACED DOOR SEAL.
